# SDR LR7A2022062403138

- Difficulty date: June 24, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 48,031 hours, 25,749 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 00402024T6
- Condition: Dented
- Component: Leading Edge, H, Lkheed
- Component part number: 370019601
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-14 CHECK UNDER JOB CARD HC5511, FOUND THE HORIZONTAL STABILIZER LH LEADING EDGE DENTED AT HSS144L, FS1031, WL275. / REPAIRED IAW LOCKHEED SMP583 SRM, FIG. 51-140-14.    NR# 1000688508.
